# SDR IXXA07SMN108S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP LOWER SKIN HAS A NON STANDARD REPAIR AT STATION WX 84.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-5 FIGURE 1 SHEET 1 AND 2, DC8 SRM 51-1-21,DC8 SRM 57-7-1 FIGURE 1 ITEM "B" AND "L", DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06,DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
